# SDR UALA2012071103735

- Difficulty date: July 8, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 44,701 hours, 5,435 cycles
- Engine: Pwa PW4090
- System (JASC): 2421 · AC Generator-Alternator
- Part: Converter
- Condition: Failed
- Location: Backup Generator
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

FAILURE IN THE BACKUP ELECTRICAL SYSTEM HAS OCCURRED THAT CANNOT BE ATTRIBUTED TO A BACKUP GENERATOR.  REPLACED GEN BACKUP CONVERTER, ALL TESTED NORMAL.  REPLACED GENERATOR BACKUP CONVERTER, ALL TESTS NORMAL.  SUCCESSFUL ENGINE RUN TEST.
